Ibuprofen is a commonly used painkiller that is great for dealing with headaches, back aches and other similar problems. At the same time it can be taken along with other pain killers such as paracetamol meaning you can double their effectiveness and keep yourself dosed up when you are in pain. However for some people ibuprofen can have unpleasant side effects that make it part of the problem rather than part of the solution. In some cases these allergic reactions can even be dangerous making it very important that you look out for the symptoms of ibuprofen allergy and stop using it if they occur. Following then are some of the potential problems and symptoms you might encounter from using ibuprofen.
If you notice areas of your face swelling abnormally this can be a sign of allergic reaction.
Breathing difficulties, like facial swelling, are common reactions to a range of allergies. These can vary in severity and include full blown asthma attacks in some cases. If you already suffer from asthma or other breathing difficulties then these can be exacerbated so it is a good idea to check with your doctor if you have such a breathing problem before you take any new medication.
Ibuprofen can be rough on the stomach and stomach lining meaning it can cause problems for those who have sensitive stomachs already. If you fall in this category then you should use paracetamol instead which is less likely to cause problems.
Ibuprofen could alternatively cause skin problems such as rashes, blisters, itchiness or swelling. These could occur shortly after the ibuprofen however which can make it difficult to diagnose. Hives are also commonly caused by ibuprofen allergy and will appear as itchy red lumps on the skin.
Should you spot any of these symptoms then you should try avoiding the use of pain killers for a while and seeing if this causes them to subside.